New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tiaeight
Regular Member


Date Joined Sep 2006
Total Posts : 237
   Posted 12/9/2007 10:17 PM (GMT -6)   
Has anyone suffered any reactions after infusions?  I have started getting attacks of Tacacardia and been rushed to the hospital three times since starting this treatment.  I don't know if this is just a new blessing upon me or a reaction.
 
Thank!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, March 23, 2017 8:21 AM (GMT -6)
There are a total of 2,780,377 posts in 305,591 threads.
View Active Threads


Who's Online
This forum has 151947 registered members. Please welcome our newest member, Deshking.
459 Guest(s), 20 Registered Member(s) are currently online.  Details
jlESVA, theo717, ARBIII, Deshking, Ides, Bucko, Serenity Now, Kat1000, astroman, doors12, Boreal Photography, nana9, Bagpuss24, Jess5, RealisticOptimist, AK, U B Tough, Octobrsky13, ks1905, SharonZ


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer